# SDR LR7A2018020301312

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 65,643 hours, 32,968 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6603901
- Part serial: EV74C
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT,  THE NR 1 HYDRAULIC PUMP FAILED.  REPLACED THE HYDRAULIC PUMP IAW SWP 581 29-11
